# SDR 97ZZZX119

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N125JR
- Make and model: Hwksly DH1251A
- Aircraft serial: 25052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Pan
- Part number: 25FN4735
- Condition: Cracked
- Location: Lt Dv Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPETITIVE 4-YEAR INSPECTION OF THE LEFT AND RIGHT DIRECT VISION WINDOW PANS (PN 25FN4735 AND 25FN4736) A 22 INCH CRACK IS NOTED IN THE RIGHT PAN ALONG THE LOWER RADIUS.  AN 8 INCH CRACK IS NOTED IN THE SAME LOCATION ON THE LEFT SIDE.  SOME EXFOLIATION CORROSION IS NOTED ON THE FRAMES.  AIRCRAFT WAS MANUFACTURED IN 1965 AND IS REPORTED TO HAVE 8658.5 HRS AND APPROX 8300 AIRFRAME CYCLES, WHICH IS CERTAINLY NOT EXCESSIVE FOR ITS AGE AND PURPOSE.  IT IS DIFFICULT TO IMAGINE THE RIGHT WINDOW CRACK PROGRESSING TO THIS LENGTH IN 4 YEARS.  THE MANUFACTURER OF THE AIRCRAFT HAD TO RETOOL TO PRODUCE THE REPLACEMENT PARTS.
